# SDR IPXA2019032240390

- Difficulty date: March 4, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: A5724007120000
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y LT LOWER TRAILING EDGE BELOW NR 3 SPOILER PANEL SUPPORT STRUCTURE CRACKED. REMOVED AND REPLACED IAW SRM 57-51-11, 51-40-21 DWG #A572-46551.
